# SDR USAASB99079

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 33,642 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLT - FLT 858 - FLIGHT RETURNED TO FIELD AT CLT DUE TO A 6 INCH THROTTLE SPLIT AND A NR 1 EGINE OVERTEMP.  DURING TAKEOFF ROLL, THE CREW GOT THE THROTTLE SPLIT AS THEY APPROACHDED TAKEOFF SPEED.  CREW CONTINUED THE TAKEOFF BECAUSE THEY HAD GOOD TAKEOFF POWER.  DURING CLIMB, THEY RECEIVED THE OVERTEMP AND TEH THROTTLE SPLIT REMAINED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
